Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian Russian English English About Journal | Issues | Editorial Board | Contact Us

Archive of Issues

Total articles in the database: 10482
In Russian (Ï̀̀): 9683
In English (J. Appl. Math. Mech.): 799

Volume: 77 • Issue: 2 • Year: 2013 • Total articles: 17<< Previous issue | Next issue >>
Table of Contents
The behaviour of cyclic variables in integrable systems
V.V. Kozlov
Approximate equations of rotational motion of a rigid body carrying a movable point mass
A.P. Markeyev
The conditions for loss of stability of the rotation of a dynamically symmetrical rigid body suspended on a string with parametric perturbations
Ye.V. Ocheretnyuk and V.I. Slynko
Parametric oscillations and the stability of a mechanical system with considerable dissipation
L.D. Akulenko and S.V. Nesterov
Limit periodic motions in some systems with aftereffect under resonance condition
V.S. Sergeev
The stability of the equilibrium position of Hamiltonian systems with two degrees of freedom
Yu.N. Bibikov
The stability in a strict non-linear sense of a trivial relative equilibrium position in the classical and generalized versions of Sitnikov's problem
S.G. Zhuravlev and Yu.V. Perepelkina
The equilibrium positions of a satellite carrying a three-degree-of-freedom powered gyroscope in a central gravitational field
N.I. Amel’kin
A class of three invariant relations for the equations of motion of a gyrostat with a variable gyrostatic moment
A.V. Maznev
Conservative methods of controlling the rotation of a gyrostat
A.A. Burov
A family of trigonometric extremals in the problem of reorienting a spherically symmetrical body with minimum energy consumption
A.N. Sirotin
An algorithm for reconstructing controls in a uniform metric
V.I. Maksimov
The time-optimal problem for evolutionary partial differential equations
A.A. Azamov and M.B. Ruziboyev
The use of Markov chain theory in the problem of the dynamic stability of an elastic rod
I.L. Antonov
General relations for waves in one-dimensional elastic systems
V.I. Yerofeyev and Ye.Ye. Lisenkova
Extension of the Lamé-Gadolin problem for large deformations and its analytical solution
K.M. Zingerman and V.A. Levin
The periodic contact problem of the plane theory of elasticity. Taking friction, wear and adhesion into account
I.A. Soldatenkov
Volume: 77 • Issue: 2 • Year: 2013 • Total articles: 17<< Previous issue | Next issue >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149
Founders: Russian Academy of Sciences, Ishlinsky Institute for Problems in Mechanics RAS
© Journal of Applied Mathematics and Mechanics
Rambler's Top100